Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 324518, 7 pages
http://dx.doi.org/10.1155/2014/324518
Research Article

Antiperiodic Solutions for -Laplacian Systems via Variational Approach

Department of Mathematics, Taiyuan University of Technology, Taiyuan, Shanxi 030024, China

Received 20 June 2014; Accepted 11 August 2014; Published 24 August 2014

Academic Editor: Xian Wu

Copyright © 2014 Lifang Niu and Kaimin Teng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Mawhin and M. Willem, Critical Point Theory and Hamiltonian Systems, Springer, New York, NY, USA, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  2. M. Schechter, “Periodic non-autonomous second-order dynamical systems,” Journal of Differential Equations, vol. 223, no. 2, pp. 290–302, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. C. Tang, “Periodic solutions for nonautonomous second order systems with sublinear nonlinearity,” Proceedings of the American Mathematical Society, vol. 126, no. 11, pp. 3263–3270, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. C. Tang and X. Wu, “Some critical point theorems and their applications to periodic solution for second order Hamiltonian systems,” Journal of Differential Equations, vol. 248, no. 4, pp. 660–692, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. C.-L. Tang and X.-P. Wu, “Periodic solutions for second order systems with not uniformly coercive potential,” Journal of Mathematical Analysis and Applications, vol. 259, no. 2, pp. 386–397, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. X. Wu, “Saddle point characterization and multiplicity of periodic solutions of non-autonomous second-order systems,” Nonlinear Analysis: Theory, Methods and Applications, vol. 58, no. 7-8, pp. 899–907, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. Y. Tian and J. Henderson, “Three anti-periodic solutions for second-order impulsive differential inclusions via nonsmooth critical point theory,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 18, pp. 6496–6505, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. H. Brezis, Functional analysis, Sobolev Spaces and Partial Differential Equations, Springer, 2011. View at MathSciNet
  9. M. M. Boureanu, B. Noris, and S. Terracini, “Sub and supersolutions, invariant cones and multiplicity results for p-Laplace equations,” In press, http://arxiv.org/abs/1210.2274v1.